Journal of American Folklore

Journal of American Folklore  
Abbreviated title (ISO 4)
J. Am. Folklore
Discipline Folklore
Language English
Edited by Thomas A. DuBois, James P. Leary
Publication details
Publication history
Frequency Quarterly
ISSN 0021-8715 (print)
1535-1882 (web)
LCCN 2002-227249
OCLC no. 67084841
JSTOR 00218715

The Journal of American Folklore is a peer-reviewed academic journal published by the American Folklore Society. Since 2003 this has been done on its behalf by the University of Illinois Press. The journal has been published since the society's founding in 1888. It publishes on a quarterly schedule and incorporates scholarly articles, essays, and notes relating to its field. It also includes reviews of books, exhibitions and events.


The following persons have been editor-in-chief of the journal:[1]


  1. Journal of American Folklore, Centennial Index, Vol. 101, No. 402, pp.20-49
  2. "Editor & AFS Contact Information: Journal of American Folklore", Retrieved 26 April 2013.

External links

This article is issued from Wikipedia - version of the 9/23/2016. The text is available under the Creative Commons Attribution/Share Alike but additional terms may apply for the media files.